Analytic and Asymptotic Properties of Non-Symmetric Linnik's Probability Densities.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 523-544
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59621,
author = {M. Burak Erdogan},
title = {Analytic and {Asymptotic} {Properties} of {Non-Symmetric} {Linnik's} {Probability} {Densities.}},
journal = {The journal of Fourier analysis and applications},
pages = {523--544},
year = {1999},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59621/}
}
TY - JOUR AU - M. Burak Erdogan TI - Analytic and Asymptotic Properties of Non-Symmetric Linnik's Probability Densities. JO - The journal of Fourier analysis and applications PY - 1999 SP - 523 EP - 544 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59621/ ID - JFAA_1999__5_4_59621 ER -
M. Burak Erdogan. Analytic and Asymptotic Properties of Non-Symmetric Linnik's Probability Densities.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 523-544. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59621/